# SDR UALA2011080304041

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 80,589 hours, 13,098 cycles
- Engine: Pwa PW4060
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: 36005478
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY POWER SWT ON OVERHEAD PANEL DOES NOT HAVE DETENT FROM AUTO TO OFF.  INSTALLED SWITCH, TESTED STNDBY PANEL ACCORDING TO AMM.  SWITCH PCN (586-2220) PN 3600-5478. NO TAG ATTACHED ACCORDING SAMC.
